# SDR 97ZZZM754

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834CA
- Make and model: Beech 1900D
- Aircraft serial: UE25
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Ehsi
- Part number: 6226136002
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EHSI INOPERATIVE, STUCK ON 360 DEGREE HEADING.
